# SDR AALA20070290

- Difficulty date: February 5, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N632AA
- Make and model: Boeing 757223
- Aircraft serial: 24590
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - OVERWING EMERGENCY EXIT SIGN LIGHT AT MID CABIN CEILING IS MISSING LENS.  REPLACED LENS FOR THE OVERWING EMERGENCY EXIT SIGN LIGHT AT MID CABIN CEILING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
